What do you suggest for fixed drug eruption after taking a statin?
hi; I have a patient who developed fixed drug eruption after taking a statin. Again he developed similar fixed drug eruption after taking another statin. what is your experience such problem with statins, and any recommendations from you? Thank you.
Statins are drugs to decrease cholesterol level in blood and that would help to maintain blood pressure. Sometime, it could lead to some skin side effects like bleeding or bruising, yellowing of the skin and eyes (jaundice), Flushing of the skin etc. That would resolve after stop taking these drugs. Better to consult a physician for further treatment. In case, you need proper help, you can ask.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]